diabetes-icon

Burning in feet and palms

Burning sensation in feet and palms due to diabetes. sugar is under control but still burning sensation remains.
views-icons 83 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Burning in feet and palms

doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello there. I can understand your concern. Since how long are you taking the anti-diabetic medicines? It could be due to the deficiency of b-complex vitamins that you are facing this problem. Have lots of greens,fruits,and vegetables. Have a high protein diet. Take a capsule . Absolut 3g once a day after food for a month and a tab. Neurobion forte once a day after food for one month. Kindly consult a general physician in person for further help if this isdue still persists. Best regards. Dr. Anil kumar jain
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO